# SDR FDEA201505211609

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 494 hours, 21,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR OPEN LIGHT STAYED ON WHEN LG EXTENDED FOR LANDING.  AT MAIN GEAR TOUCH DOWN LIGHT OUT.  IAW CAPTAIN REPEAT ON DOOR INDICATION & THAT HE HAD TRIED BOTH SYS 1 & 2.  FOUND LT MAIN GEAR DOOR MICRO SWITCH 31GB BAD.  ALSO FOUND SYS 2 LT MAIN GEAR   DOOR MICRO SWITCH 29GB STICKING.  REPLACED BOTH IAW AMM 32-00-00.  OPERATIONS CHECKED GOOD IAW AMM 32-61-00-05.  SYS 1 & 2 GEAR DET SWITCH ON FWD PANEL HAS NO EFFECT ON GEAR DOOR POSITION INDICATIONS. REPLACED DOOR SWITCHES 31GB & 29GB.
